Bulletin of the American Mathematical Society

Review: G. B. Seligman, Modular Lie algebras

R. D. Schafer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 5 (1971), 689-694.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533021

Citation

Schafer, R. D. Review: G. B. Seligman, Modular Lie algebras. Bull. Amer. Math. Soc. 77 (1971), no. 5, 689--694. https://projecteuclid.org/euclid.bams/1183533021


Export citation